# SDR CALA9701682

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: NAS16128
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE LT HYDRAULIC SYSTEM QUANTITY AND PRESSURE WERE LOST WHILE AT CRUISE.  APPROPRIATE CHECKLIST ITEMS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AFT FUSELAGE HYDRAULIC FILTER UNION LEAKING AT LT PRESSURE BULKHEAD.  THE UNION PACKING WAS REMOVED AND REPLACED.  LEAK AND PRESSURE CHECKS WERE GOOD.
